# SDR ASOA2015080913611

- Difficulty date: August 9, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG CUTOUT AFT LT CORNER IS CRACKED APPROXIMATELY .5"L.  C/W ECTC REO 601R-53-11-0048 IAW REO 601R-53-11-0048, REV C1.
